Please use this identifier to cite or link to this item: http://hdl.handle.net/10321/1469
Title: Some symmetry properties of the Riccati Differential Sequence and its integrals
Authors: Sinuvasan, R. 
Krishnakumar, K. 
Tamizhmani, K. M. 
Leach, P. G. L. 
Keywords: Symmetries;Singularities;Riccati sequence
Issue Date: Dec-2015
Publisher: Springer Link
Source: Tamizhmani, K.M.; Sinuvasan, R.; Krishnakumar, K. and Leach, P. G. L. 2014. Some symmetry properties of the Riccati Differential Sequence and its integrals. Afrika Matematika, 26(7), pp 1343-1348
Abstract: We examine the elements of the Riccati Differential Sequence and its integrals in terms of their structure and their symmetry properties. We find that there is a marked change from the fourth member of the sequence (the well-known Painlevé–Ince Equation) to subsequent members of the sequence both in terms of the number of Lie point symmetries of the differential equation and of the integrals.
Description: Copyright: 2014. Springer Link. Due to copyright restrictions, only the abstract is available. For access to the full text item, please consult the publisher's website. The definitive version of the work is published in Afrika Matematika, December 2015, Volume 26, Issue 7, pp 1343-1348
URI: http://hdl.handle.net/10321/1469
ISSN: 1012-9405
Appears in Collections:Research Publications (Applied Sciences)

Show full item record

Page view(s)

145
checked on Oct 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.